# SDR WRNA201601210004

- Difficulty date: January 22, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N986AR
- Make and model: Doug MD-11F
- Aircraft serial: 48426
- Aircraft time: 76,728 hours, 12,312 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 418575
- Part serial: MX310353C
- Condition: Leaking
- Location: Hyd System
- Part time: 682 hours, 201 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

30 MINUTES INTO FLIGHT HYDRAULIC SYSTEM 3 PRESENTS HYDRAULIC SYS 3, LEVEL 1 ALERT, FOLLOWED BY QUANTITY LOW, FOLLOWED BY HYD SYSTEM 3 FAIL.  ACFT RETURNED TO DEPARTURE.
